A 44-year-old male asked:
Disclaimer

What does it mean to have hives with high neutrophils low lymphosites high abs neut low abs lymph high WBC high ALT and ast?

1 doctor answer
Dr. Martin Rubenstein
44 years experience in Hematology and Oncology
Possible hepatitis: There are many causes of hives. Allergic reactions are the most common. Persistent hives might be from a medication, or an environmental allergen, for example. Infections can cause hives. The abnormal alt and ast can be a sign of viral hepatitis. Sometimes hepatitis will cause hives, especially in the early phase, before jaundice sets in. Chronic hives (more than 6 weeks) is more complex.
Answered on Feb 26, 2014
3
3 thanks

Have health concerns or questions and need access to a doctor? HealthTap has you covered.

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A female asked:
Dr. Gurmukh Singh
48 years experience in Pathology
See below: All laboratory results need to be interpreted in the clinical context and the doctor who ordered the tests is usually in the best position to do that. ... Read More
A 52-year-old female asked:
Dr. Donald Colantino
60 years experience in Internal Medicine
?virus: Low lymphocyte count can occur with viral infections or the taking of corticosteroids. Your hepatologist or gastroenterologist is best qualified to an ... Read More
1
1 thank
A 21-year-old female asked:
Dr. Kelty Baker
27 years experience in Hematology
Neutropenia: Low WBC plus low neutrophils is known as neutropenia. You don't really have high lymphocytes - you have to have100% of something so the lymphocytes ap ... Read More
3
3 thanks
A 56-year-old male asked:
Dr. Troy Reyna
43 years experience in Pediatric Surgery
Could be: Could be a simple virus. Does not sound like complication from surgery. Would follow up with your surgeon.
1
1 thank

Have health concerns or questions and need access to a doctor? HealthTap has you covered.

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month